# SDR CALA2019112862063

- Difficulty date: November 23, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0366) L4 DOOR INNER SKIN REPAIR DOUBLER AT UPPER HING E AREA HAS A DENT. REF ST-SAA NR 0077491. FABRICATED AND INSTALLED PERMANENT REPAIR TO L4 DOOR INNER SKIN AT UPPER HINGE AREA IAW UNITED EC/RA NO. 5210-03044 REV. WORK AC COMPLISHED BY V921336 NO FURTHER ACTION REQUIRED.
